SOME CLASSES OF ANALYTIC FUNCTIONS RELATED WITH BAZILEVIC FUNCTIONS

Authors

  • KHALIDA INAYAT NOOR Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia.

DOI:

https://doi.org/10.5556/j.tkjm.28.1997.4315

Keywords:

Bazilevic functions, bounded boundary rotation, Hadamard pro­ duct, radius of convexity

Abstract

A certain class $M_k(\alpha,\beta)$ of analytic functions is introduced and it is shown that $M_2(\alpha ,\beta)$ is contained in the class of Bazilcvic functions. Some other properties of $M_k(\alpha,\beta)$ are also derived.

References

H. B. Coonce and M. R. Ziegler, "Functions with bounded Mocanu variation," Rev. Roum. Math. Pures et Appl., 19 {1974), 1093-1104.

K. I. Noor, "On a generalization of close-to-convexity," Int. J. Math. and Math. Sci., 6 (1983), 327-334.

B. Pinchuk, "Functions with bounded boundary rotation," I. J. Math., 10 (1971), 7-16

Downloads

Published

1997-09-01

How to Cite

NOOR, K. I. (1997). SOME CLASSES OF ANALYTIC FUNCTIONS RELATED WITH BAZILEVIC FUNCTIONS. Tamkang Journal of Mathematics, 28(3), 201-204. https://doi.org/10.5556/j.tkjm.28.1997.4315

Issue

Section

Papers